Remarks on the equatorial shallow water system
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 19 (2010) no. 1, pp. 27-36.

Cet article reprend les résultats démontrés par A. Dutrifoy, A. Majda et S. Schochet dans [1] où ils obtiennent une estimation uniforme du système ainsi que sa convergence vers une solution globale lorsque le nombre de Froude tend vers zéro. Ensuite, un résultat de convergence sous des hypothèses plus faibles sera démontré ainsi que le fait que le temps de vie des solutions tend vers l’infini quand le nombre de Froude tend vers zéro.

This article recalls the results given by A. Dutrifoy, A. Majda and S. Schochet in [1] in which they prove an uniform estimate of the system as well as the convergence to a global solution of the long wave equations as the Froud number tends to zero. Then, we will prove the convergence with weaker hypothesis and show that the life span of the solutions tends to infinity as the Froud number tends to zero.

@article{AFST_2010_6_19_1_27_0,
     author = {Mullaert, Chlo\'e},
     title = {Remarks on the equatorial shallow water system},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {27--36},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 19},
     number = {1},
     year = {2010},
     doi = {10.5802/afst.1234},
     mrnumber = {2597779},
     zbl = {1187.35181},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/afst.1234/}
}
TY  - JOUR
AU  - Mullaert, Chloé
TI  - Remarks on the equatorial shallow water system
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2010
DA  - 2010///
SP  - 27
EP  - 36
VL  - Ser. 6, 19
IS  - 1
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://archive.numdam.org/articles/10.5802/afst.1234/
UR  - https://www.ams.org/mathscinet-getitem?mr=2597779
UR  - https://zbmath.org/?q=an%3A1187.35181
UR  - https://doi.org/10.5802/afst.1234
DO  - 10.5802/afst.1234
LA  - en
ID  - AFST_2010_6_19_1_27_0
ER  - 
Mullaert, Chloé. Remarks on the equatorial shallow water system. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 19 (2010) no. 1, pp. 27-36. doi : 10.5802/afst.1234. http://archive.numdam.org/articles/10.5802/afst.1234/

[1] Dutrifoy (A), Majda (A.) and Schochet (S.).— A simple justification of the singular limit for equatorial shallow water dynamics, Communications in Pure and Applied Mathematics, 62, p. 305-443 (2008). | Zbl 1156.76013

[2] Gallagher (I.) and Saint-Raymond (L.).— Mathematical study of the betaplane model, Mémoires de la Société Mathématique de France (2007). | Numdam | Zbl 1151.35070

[3] Gallagher (I.) and Saint-Raymond (L.).— On the influence of the Earth’s rotation on geophysical flows.Mémoires de la Société Mathématique de France (2006).

[4] Chemin (J.-Y.).— A propos d’un problème de pénalisation de type antisymétrique, Journal de Mathématiques Pures et Appliquées, 76, p. 739-755 (1997). | MR 1485418 | Zbl 0896.35103

[5] Klainerman (S.) and Majda (A.).— Singular limits of quasilinear hyperbolic systems with large parameters and the incompressible limit of compressible fluids, Communications in Pure and Applied Mathematics, 34, p. 481-524 (1981). | MR 615627 | Zbl 0476.76068

Cité par Sources :